Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Problem of face acne, taking doxy, forcan. Remedies? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
Doctor:How can I help you ?
User:I have lot of acne on my face
User:i am n these medication doxy , tab forcan , cosmetin
User:nadoxin cream + clearz plus
Doctor:Since when are you on these medications ?
User:its been 1 week
User:but there are more pimples poping up infact one on the right side on the nose there sm piple kind swelling
User:its not a pimple but kind f a boil and its painful
User:i also have pcod
User:so i am taking glycometsr
User:so wanted to check
Doctor:Ok, Since when are you on the above mentioned medications ?
User:Its been a week
User:i have showed it to a doc she has told me to take the abv medc fr a mothn
Doctor:ok, since when are you on Glycomester ?
User:its been 6 smtime but i hv nvr been regular
User:i take and thn stop in the middle from last 1 week
User:i m taking it regularly
Doctor:Ok,can you please spell the name of the medication you are on for PCOD ?
Doctor:Is it the Glycomet S R
Doctor:If yes, Glycomet S R is a recommended treatment for PCOD do continue the same
Doctor:As for the acne, you are on the right medication.If there is no response then you can change the Nadoxin cream to a cream containing Clindamycin(antibiotic).
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor